Stability properties of stochastic maximal Lp-regularity

Antonio Agresti, Mark Veraar

Research output: Contribution to journalArticleScientificpeer-review

21 Downloads (Pure)


In this paper we consider Lp-regularity estimates for solutions to stochastic evolution equations, which is called stochastic maximal Lp-regularity. Our aim is to find a theory which is analogously to Dore's theory for deterministic evolution equations. He has shown that maximal Lp-regularity is independent of the length of the time interval, implies analyticity and exponential stability of the semigroup, is stable under perturbation and many more properties. We show that the stochastic versions of these results hold.

Original languageEnglish
Article number123553
Pages (from-to)1-35
Number of pages35
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2020


  • Analytic semigroup
  • Sobolev spaces
  • Stochastic maximal regularity
  • Temporal weights

Fingerprint Dive into the research topics of 'Stability properties of stochastic maximal Lp-regularity'. Together they form a unique fingerprint.

Cite this